10mg Lisinopril side effects how long do they last I get lightheadedness, dizziness, little headache I started this med on friday I'm going to the doctor to change my med is that a good idea or should i wait until my body get use to it
Call your doctor immediately and describe exactly what is happening to you--tell him/her what you are experiencing, when, how often, and how long. Ask him/her how long (if at all) you should be experiencing these symtoms.
I've experienced similar symptoms but mine did not go away. The doctor took me off of the med and put me on another one.
I'd give it a little while longer, your symptoms aren't risky.
The DANGEROUS allergic symptoms to look for are lip, eyelid, and tongue swelling or any problem breathing or hives...then stop IMMEDIATELY.
The long term side effect that gets many people off this class of drugs is an endless tickly cough that starts after a couple weeks on the drug and lasts until you stop taking it. If that happens then you usually have no choice.
If you can take an ACE inhibitor, it is a good, effective (at least for a year,) cheap class of drugs.
YOUR SYMPTOMS ARE RISKY IF NOT POTENTIALLY DEADLY. If I had fainted while driving down the interstate instead of working with a friend, I could have killed myself and taken others with me. There was no warning when i fainted...you may not get a warning either. Call your doctor right now.
Last edited by bethsheba; 02-28-2007 at 08:58 AM.
Hey people thanks for your info I went to the doctor yestoday they check my BP it was 175/121 so for meds they gave me Lisinopril-Hctz 20-25 mg and Aspir-low 81 last week I was in the hospital my bp was 202 i was sweating,dizzy because i didn't belivie in meds for 3 years i was taken herbs this year i been working out i lost 20 pounds I was 300 pounds now I'm 282 My goal is 162 I well be that soon That what i suppose to be for a 29 years old and eating right hey is it a good idea to take 1 Garlic caps before I go to bed I check BP Omron Hem-780 just now it was 133/99 144/101 134/88 which one is close to be right...So Now I'm very little light headed but I walk alot more and my head hurt on the right side a little also When can I go back to the gym staying home watching movies is soooooooooooooo boring or can I go to the gym and do the bike lv 1 for 45mins or is that to soon
I'm still concerned about your side effects.... what does your doc say about those? I wouldn't drive, get on ladders, or operate machinery at the very least..is anyone else, a loved one, a friend aware of your condition and able to support you?
At 300 pounds, you are a prime candidate for sleep apnea which can raise bp dramatically. Research sleep apnea, take the on line sleep tests, and read the boards. Something as simple and drug free as a cpap machine may lower your bps (and your weight as you will have the energy to eat right and exercise) if you have sleep apnea.
Good luck and good health...and don't believe everything those docs tell you!
Thank you for the feed back my mom said since I been on the meds I haven't been snoring load like before I use a small humidifier with distall water next to my bed at night hey should I take a baby aprin or a grlic caps before I go to bed...
Snoring is a symptom of sleep apnea....however, not everyone who has sleep apnea snores! Just because you stopped snoring does not mean that you do not have it. Have you ever heard of Reggie White, the famous Green Bay Packer? He was a relatively young, healthy man but he died in his sleep from sleep apnea, while his wife slept beside him. This is a very serious conditon, about as common as diabetes, often goes undiagnosed, and can elevate blood pressure and cause heart disease. It costs nothing to research sleep apnea and it may save your life. You sound like you're worth it. Do this for yourself.
As for the aspirin and garlic, why would you want to take it? If for medical reasons, I would check with your physician.